J. Phys. I France
Volume 3, Number 7, July 1993
Page(s) 1541 - 1550
DOI: 10.1051/jp1:1993199
J. Phys. I France 3 (1993) 1541-1550

On the lattice corrections to the free energy of kink-bearing nonlinear one-dimensional scalar systems

D. Grecu and A. Visinescu

Department of Theoretical Physics, Institute of Atomic Physics, P.O. Box MG-6, Magurele, Bucharest, Romania

(Received 5 October 1992, revised 25 February 1993, accepted 26 March 1993)

The effective potential obtained by Trullinger and Sasaki is discused. Using asymptotic methods from the theory of differential equations depending on a large parameter, the lattice corrections to the kink and kink-kink contributions to the free energy are calculated. The results are in complete agreement with a first order correction to the energy of the static kink.

© Les Editions de Physique 1993